# SDR SIMA20220502001

- Difficulty date: May 2, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 41,316 hours, 37,239 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 1 LEAK WARNING WITH APU BLEED OPEN PACK 1 ON-C/A-REMOVED AND REPLACED JOINT #1 AND #25 BLEED SYSTEM O-RINGS. LEAK CHECK GOOD IAW ETN-EM-36-038
